# SDR 99ZZZX2841

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: 117188001
- Condition: Broken
- Location: Dc System
- Part time: 164 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLES BROKEN.  REF:  MCN 32.  REMOVED AND REPLACED.
